# SDR JJBA20230803026

- Difficulty date: July 30, 2023
- Submitted: August 3, 2023
- Operation: Air carrier
- Aircraft: N14158
- Make and model: Emb EMB-145XR
- Aircraft serial: 145791
- Aircraft time: 46,183 hours, 28,999 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: 14538729401
- Part serial: 145791
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND FOUND DAMAGE FROM GROUND EQUIPTMENT TO AFT RIGHT SIDE OF WTF FAIRING AND FUSELAGE FURTHER AFT. MAPPED WTF PANEL #198CB FOR RTS REPAIR OR ALLOWABLE DAMAGE REQUEST. NO FURTHER DAMAGE BEHIND PANEL AND NO BLEED LEAKS. NO DAMAGE NOTED AFT OF PANEL 198CB BETWEEN FRAMES 62 AND 64. REMOVED AND REPLACED REAR-SECTION AFT PANEL OF WING-TO-FUSELAGE FAIRING 198CB. SEALED REAR SECTION AFT PANEL OF WING TO FUSELAGE FAIRING 198CB.
